# SDR AUS20030556

- Difficulty date: May 15, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 10706
- Condition: Faulty
- Location: Gps
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) GLOBAL POSITIONING SYSTEM (GPS) ANTENNA SUSPECT FAULTY.
